MathSciNet Relay Station
MathSciNet bibliographic data
MR364942 (51 #1196) 40G05
Ismail, Mourad El-Houssieny A sequence-to-function analogue of the Hausdorff means for double sequences: the $[J,$ $f(x,\,y)]$ means. Proc. Amer. Math. Soc. 48 (1975), 403–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement